MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAFILL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAFILL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number DLF182460
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section d.2b: procode is krd/hcg.Based on complaint information, the device is not available to be returned for analysis.A review of manufacturing documentation associated with this lot: (1712508s) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the limited information available and without the product available for analysis, the reported issue documented in the complaint could not be confirmed.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be conclusively determined; however, it is possible that circumstances of the procedure and / or device manipulation / interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered later.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during a coil embolization procedure targeting the internal iliac artery to treat an abdominal aortic aneurysm, devices were used in accordance with the instructions for use (ifus).After the angiography catheter and coiling support catheter (medicos hirata) approached the internal iliac artery, a micrusframe coil was placed as the first coil and a 20mm x 60cm deltafill 18 (dlf182060) was placed inside.The 24mm x 60cm deltafill 18 (dlf182460 / 1712508s) was the third coil used.An attempt was made to deploy the coil, but ¿it could not be energized and could not be detached.¿ it was then reported that another coil had been successfully detached, the physician determined that it was the third coil that had the problem and removed it from the patient¿s body.The 24mm x 60cm deltafill 18 (dlf182460) was replaced with another coil of the same specification, and it was implanted without any issue.The procedure was successfully completed without any negative patient impact.On 06-nov-2025, additional information was received.The information confirmed that the coil was successfully removed from the patient; it was still attached to the delivery system when it was removed.The microcatheter used was ¿coiling support catheter (medicos hirata).¿ the same microcatheter was used to complete the procedure.All connection appeared to fit properly without the application of excessive force.On 11-nov-2025, additional information was received.The information indicated that when the coil was not stretched when it was removed.A pre-deployment electrical check was not performed.The fault light was seen during the procedure.Upon pressing the power button, all lights did illuminate.The green system ready light illuminated and during the detachment cycle, the audible signal beep was heard.There was no clinically significant delay in the procedure as a result of the reported issue.

Brand Name
DELTAFILL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key23534263
Report Number3008114965-2025-01167
Device Sequence Number9065542
Product Code KRD
UDI-Device Identifier10886704077183
UDI-Public(01)10886704077183(17)280531(10)1712508S
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDLF182460
Device Lot Number1712508S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Initial Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COILING SUPPORT CATHETER (MEDICOS HIRATA).
Patient SexUnknown